# SDR USAA2012062500013

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,501 hours, 37,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CABIN EMERGENCY LIGHT AT DOOR 1L AND 1R ILLUMINATE INTERMITTENTLY IN FLIGHT.  FLOOR LEVEL LIGHT ALSO INTERMITTENLY ILLUMINATE.  NOTE: WHEN FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH PLACED ON, LIGHT AT DOOR 1L AND 1R DO NOT ILLUMINATE. THE 1R LIGHT INOPERATIVE.  REMOVED AND REPLACED STATION 330R POWER SUPPLY PER AMM 33-51-962-016.  OPS CHECK GOOD.
